# SDR SWAA2021082324445

- Difficulty date: February 12, 2020
- Submitted: August 23, 2021
- Operation: Air carrier
- Aircraft: N8323C
- Make and model: Boeing 737-8H4
- Aircraft serial: 37005
- Aircraft time: 25,358 hours, 11,246 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER RIGHT FLOOR SUPPORT IN FWD CARGO A/C DISTRIBUTION BAY IS CRACKED / R&R CENTER RIGHT FLOOR SUPPORT IN FWD CARGO A/C DISTRIBUTION BAY PER SRM 51-40-02 AND SRM 51-10-02. AMT 38338
